Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 26, No. 1, pp. 45-53 (2010)

Ore extensions over near pseudo-valuation rings

V. K. Bhat

Shri Mata Vaishno Devi University

Keywords: Ore extension, Min. Spec-type automorphism, derivation, divided prime, almost divided prime, pseudo-valuation ring, near pseudo-valuation ring

Classification (MSC2000): 16N40; 16P40, 16S36

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition